Alert archive / Wisconsin / Flash Flood Warnings in 2013
Flash Flood Warning 8, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jun 26, 2013, 6:46 AM CDT for Rock County, Walworth County, Wisconsin. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2013, 6:46 AM CDT (11:46 UTC)
- Expired
- Jun 26, 2013, 10:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Rock County, WI, Walworth County, WI
The radar
The Milwaukee radar (KMKX), 51 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 11.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2162 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1316 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
469
WGUS53 KMKX 261146
FFWMKX
WIC105-127-261530-
/O.NEW.KMKX.FF.W.0008.130626T1146Z-130626T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
646 AM CDT WED JUN 26 2013
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
SOUTHWESTERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 1030 AM CDT
* AT 642 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND LOCAL
LAW ENFORCEMENT INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY
RAINFALL ACROSS THE WARNED AREA. 2 TO 4 INCHES OF RAIN HAS FALLEN
IN THE PAST 3 HOURS WITH 2 DAY STORM TOTALS BETWEEN CLINTON AND
DELAVAN AROUND 8 INCHES.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CLINTON...DARIEN AND SHARON.
ROCK COUNTY LAW ENFORCEMENT REPORTED THAT WATER WAS COVERING SEVERAL
ROADS IN THE CLINTON AREA AND THAT THEY WERE IN THE PROCESS OF
BARRACADING THEM. WALWORTH COUNTY LAW ENFORCEMENT REPORTED THAT
THEY WERE ENROUTE TO CLOSE A FLOODED ROAD JUST NORTH OF SHARON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 4249 8895 4263 8895 4264 8877 4261 8870
4249 8868
$$
CRAVEN3 follow-up statements
757
WGUS73 KMKX 261322
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
822 AM CDT WED JUN 26 2013
WIC105-127-261530-
/O.CON.KMKX.FF.W.0008.000000T0000Z-130626T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WALWORTH WI-ROCK WI-
822 AM CDT WED JUN 26 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR
SOUTHEASTERN ROCK AND SOUTHWESTERN WALWORTH COUNTIES...
AT 814 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED NUMEROUS
ROADS FLOODED IN THE CLINTON AREA OF ROCK COUNTY AND THE WESTERN
PART OF WALWORTH COUNTY INCLUDING M AND P NEAR DELAVAN.
RADAR INDICATES THAT 3 TO 6 INCHES OF RAIN FELL BETWEEN BELOIT AND
DARIEN IN THE PAST 6 HOURS...WITH 2 DAY TOTALS UP TO 9 INCHES.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DARIEN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 4249 8868 4249 8895 4263 8895 4264 8877
4261 8870
$$
CRAVEN882
WGUS73 KMKX 261414
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
914 AM CDT WED JUN 26 2013
WIC105-127-261530-
/O.CON.KMKX.FF.W.0008.000000T0000Z-130626T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WALWORTH WI-ROCK WI-
914 AM CDT WED JUN 26 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR
SOUTHEASTERN ROCK AND SOUTHWESTERN WALWORTH COUNTIES...
AT 909 AM CDT...WEATHER SERVICE RADAR SHOWED MORE SHOWERS AND
THUNDERSTORMS DEVELOPING ACROSS FAR NORTHERN ILLINOIS. THESE MAY
PUSH INTO THE WARNED AREA BETWEEN 915 AM AND 10 AM. THE TURTLE CREEK
HAS FLOODED AND IS REACHING A MAJOR FLOOD STAGE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DARIEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 4249 8868 4249 8895 4263 8895 4264 8877
4261 8870
$$
COLLAR458
WGUS73 KMKX 261525
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1025 AM CDT WED JUN 26 2013
WIC105-127-261533-
/O.EXP.KMKX.FF.W.0008.000000T0000Z-130626T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WALWORTH WI-ROCK WI-
1025 AM CDT WED JUN 26 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1030 AM CDT FOR
SOUTHEASTERN ROCK AND SOUTHWESTERN WALWORTH COUNTIES...
LIGHT RAIN WILL SPREAD INTO THE WARNED AREA FROM NORTHERN ILLINOIS
BUT AT THIS TIME THE HEAVIER RAINFALL RATES ARE EXPECTED TO STAY
SOUTH OF THE WISCONSIN...ILLINOIS BORDER. WE WILL CONTINUE TO
MONITOR THE TRENDS ASSOCIATED WITH THE AREA OF MODERATE TO HEAVY
RAINFALL IN NORTHERN ILLINOIS.
LAT...LON 4249 8868 4249 8895 4263 8895 4264 8877
4261 8870
$$
COLLARWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 4:01 AM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 26, 4:01 AM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
401 AM CDT WED JUN 26 2013
.SHORT TERM...THIS SECTION WILL BE ADDED SHORTLY.
.THURSDAY THROUGH SATURDAY...FORECAST CONFIDENCE...MEDIUM
CHANCE FOR SHOWERS/STORMS WILL LINGER THURSDAY AS THE FIRST IN A
SERIES OF SHORTWAVES MOVES THROUGH. STILL SEEING A DECENT AMOUNT
OF INSTABILITY THROUGH THE DAY ON MODEL SOUNDINGS...SO A FEW
STRONGER STORMS CERTAINLY POSSIBLE. SHOULD SEE NEAR NORMAL TEMPS.
A PAIR OF SHORTWAVES ARE EXPECTED TO MOVE THROUGH FRIDAY AND
SATURDAY...BRINGING MORE SHOWER/STORM CHANCES TO SOUTHERN WISCONSIN.
LOOKS LIKE COOLING TEMPS INTO THE WEEKEND UNDER NORTHWEST FLOW.
.SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE...MEDIUM
LOOKS MAINLY DRY SUNDAY AND MONDAY WITH HIGH PRESSURE FINALLY
RETURNING TO THE AREA. COULD SEE A CHANCE FOR SHOWERS AND STORMS
RETURN BY TUESDAY...THOUGH MOST MODELS REMAIN DRY THROUGH THIS
DAY. SHOULD SEE TEMPS A BIT BELOW NORMAL THROUGH THE FIRST COUPLE
DAYS OF NEXT WEEK.
&&
.AVIATION/12Z TAFS/...THIS SECTION WILL BE ADDED SHORTLY.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR WIZ046-047-056-
057-062-063-067>070.
LM...NONE.
&&
TODAY/TONIGHT AND AVIATION...GEHRING
THURSDAY THROUGH TUESDAY...DDVHazardous weather outlook, Jun 25, 9:48 PM CDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 948 PM CDT TUE JUN 25 2013 WIZ046-047-051-052-056>060-062>072-270300- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 948 PM CDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT ALONG AND WEST OF A BERLIN...COLUMBUS...DEERFIELD...TO GENOA CITY LINE. THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL IS POSSIBLE. MANY RIVERS IN FAR SOUTHERN WISCONSIN ARE AT...OR FORECAST TO BE AT BANKFULL OR FLOOD LEVELS. KEEP UP WITH THE LATEST FORECASTS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF A LINE FROM THE DELLS TO MILWAUKEE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY MAINLY WEST OF A LINE FROM FOND DU LAC TO KENOSHA...AS LOW PRESSURE MOVES SLOWLY ACROSS WISCONSIN. THE THREAT FOR HEAVY RAIN AND FLASH FLOODING WILL LIKELY CONTINUE INTO WEDNESDAY. CHANCES OF THUNDERSTORMS WILL STILL CONTINUE THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING THROUGH WEDNESDAY. REPORTS OF HEAVY RAINFALL AND FLOODING ARE ALSO APPRECIATED. LMZ643>646-270300- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 948 PM CDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY AS LOW PRESSURE AND MOVES SLOWLY ACROSS WISCONSIN AND LAKE MICHIGAN. CHANCES OF THUNDERSTORMS WILL STILL CONTINUE THROUGH THE END OF THE WEEK. A WARM AND HUMID AIR MASS FLOWING OVER THE COLDER WATERS OF LAKE MICHIGAN WILL LIKELY RESULT IN AREAS OF FOG...POSSIBLY DENSE AT TIMES. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jun 26, 3:17 AM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 317 AM CDT WED JUN 26 2013 WIZ063-068>070-260915- DANE-GREEN-ROCK-WALWORTH- 317 AM CDT WED JUN 26 2013 ...STRONG THUNDERSTORMS ACROSS DANE...GREEN...ROCK...AND WALWORTH COUNTIES... AT 312 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES WEST OF EVANSVILLE TO 10 MILES EAST OF BELOIT...MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... NEW GLARUS BY 320 AM CDT... JANESVILLE AIRPORT AND FOOTVILLE BY 325 AM CDT... SHARON BY 330 AM CDT... EVANSVILLE AND BELLEVILLE BY 345 AM CDT... DOWNTOWN JANESVILLE BY 350 AM CDT... DARIEN BY 355 AM CDT... WALWORTH AND BROOKLYN BY 400 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MGG
Special weather statement, Jun 26, 3:20 AM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 320 AM CDT WED JUN 26 2013 WIZ056-057-063-260915- COLUMBIA-DANE-SAUK- 320 AM CDT WED JUN 26 2013 ...STRONG THUNDERSTORMS MOVING ACROSS NORTHERN DANE...FAR SOUTHEAST SAUK...AND SOUTHWEST COLUMBIA COUNTIES... AT 317 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SAUK CITY TO WAUNAKEE...MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... WAUNAKEE AND PRAIRIE DU SAC BY 325 AM CDT... WINDSOR BY 350 AM CDT... DE FOREST BY 355 AM CDT... LODI BY 400 AM CDT... LAKE WISCONSIN BY 405 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MGG
Local storm report, Jun 26, 3:47 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 AM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 AM TSTM WND GST DARLINGTON 42.68N 90.12W
06/26/2013 M61.00 MPH LAFAYETTE WI MESONET
MEASURED AT DARLINGTON ELEMENTARY/MIDDLE SCHOOL.
&&
DDVLocal storm report, Jun 26, 4:58 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
458 AM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM TSTM WND GST MADISON TRUAX AIRPORT 43.14N 89.33W
06/26/2013 M59 MPH DANE WI ASOS
0445 AM TSTM WND GST 3 NE MADISON 43.11N 89.34W
06/26/2013 M66 MPH DANE WI TRAINED SPOTTER
MEASURED BY EAST TOWNE MALL.
&&
DDVLocal storm report, Jun 26, 6:13 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
613 AM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 AM FLASH FLOOD MADISON 43.08N 89.38W
06/26/2013 DANE WI PUBLIC
EAST JOHNSON ST NEAR 4TH ST IN MADISON HAS 3 PLUS FEET OF
WATER COVERING THE ROAD.
0550 AM FLASH FLOOD LOGANVILLE 43.44N 90.04W
06/26/2013 SAUK WI PUBLIC
HIGHWAY 23 IS CLOSED NEAR BADGER ST DUE TO WATER.
0550 AM FLASH FLOOD 2 SE SAUK CITY 43.25N 89.70W
06/26/2013 DANE WI PUBLIC
HIGHWAY Y IS COMPLETELY UNDER WATER AND NOT PASSABLE NEAR
LOPER RD. NORTHWEST DANE COUNTY
0520 AM FLASH FLOOD 4 N MADISON 43.14N 89.38W
06/26/2013 DANE WI PUBLIC
ROAD FLOODING AT HIGHWAY 113 AND RIVER RD, AT HIGHWAY 19
AT HIGHWAY K AND P.
0520 AM FLASH FLOOD MADISON 43.08N 89.38W
06/26/2013 DANE WI PUBLIC
WATER HALF WAY UP CARS AT WARNER PARK
&&
SDAVISLocal storm report, Jun 26, 6:16 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
616 AM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 AM FLASH FLOOD MADISON 43.08N 89.38W
06/26/2013 DANE WI PUBLIC
WATER HALF WAY UP CARS AT WARNER PARK
&&
SDAVISThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 9:17 PM CDT | River Flood Warning | MKX | Rock | 4 days |
| Jun 26, 4:12 AM CDT | Areal Flood Advisory | MKX | Rock, Walworth | 3 hr |
| Jun 26, 4:39 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 36 min |
| Jun 26, 4:51 AM CDT | Flash Flood Warning | MKX | Columbia, Dane, Sauk | 3 hr |
| Jun 26, 5:35 AM CDT | Flash Flood Warning | MKX | Dane | 3 hr |
| Jun 26, 6:10 AM CDT | Flash Flood Warning | MKX | Green, Rock | 3 hr |
| Jun 26, 7:06 AM CDT | Flash Flood Warning | MKX | Jefferson, Rock | 3 hr |
| Jun 26, 8:41 AM CDT | Areal Flood Advisory | MKX | Kenosha, Racine, Walworth | 4 hr |
| Jun 26, 10:08 AM CDT | River Flood Warning | MKX | Waukesha | 5 hr |
| Jun 26, 10:54 AM CDT | River Flood Warning | MKX | Rock | 23 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.